# SDR FDEA201011054263

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5281021120400
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR ACTUATOR ATTACH FITTING IS CORRODED.  REMOVED WORN JACK FITTING REF SRM 51-40-21, PAPR 7.  INSTALLED NEW JACK FITTING REF SRM 51-40-21, PAPR 7.  ALODINED AND PRIMED TOP SKIN REF SRM 51-21-10.  APPLIED TOP COAT REF SRM 51-21-11.
